# SDR SWAA2024052187862

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 72,929 hours, 43,499 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: UNKNOWN
- Condition: Faulty
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID INOP LIGHT ILLUMINATED COMPLETED QRH<[01] PERFORMED ANTISKID/AUTOBRAKE CONTROL UNITE BITE PER FIM 32-42 TASK 801 FOUND VLV 2 FAULT C/W FIM 32-42 TASK 804  REMOVED AND REPLACED LEFT INBOARD V7 ANTISKID VALVE PER AMM 32-42-31 OPS CHECK GOOD
